# SDR FDEA201108183356

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A5517877100100
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L/E PANEL 341AB, EXTERNAL SKIN SCRATCHED AND GOUGED, ENTIRE LENGTH OF INBD EDGE.  BLENDED OUT AREAS (4EA) ON RT HORIZONTAL STAB L/E PANEL 341AB EXTERNAL SKIN IAW SRM 51-73-10; CHECKED LIMITS FOUND AREAS (3EA) WITHIN LIMITS, 1 AREA   OUT OF LIMITS IAW SRM 55-10-00, ALODINED AREAS 1, 2, & 3 IAW SRM 51-21-10, CHECKED NDT IAW NTM NO CRACK INDICATION AFTER BLENDED; AREA NR4 CUTOUT DAMAGE AREA, FABRICATE, TREATED, PRIMER AND INSTALLED FILLER AND DOUBLER REPAIR IAW SRM 55-12-12 AND EA 6-5510-145649.
